# SDR SWAA2023041716208

- Difficulty date: March 13, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 58,906 hours, 34,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE CEILING AREA LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN 2023-185374<[01] REPLACED SUPPORT ANGLE CEILING AREA LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING# 146A7601 REV: A;[02] REPLACED SUPPORT ANGLE CEILING AREA LOCATED BS 867 BTW STR 2R TO STR 3R AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM 9 AND DRAWING# 146A7601 REV: A
